Thyroid UK

Ankle and lower leg swelling since taking NDT

I am lowering my dose again in case I have gone too high too fast. Does anyone else have ankle/feet swelling issues. It hurts too. Recently had full blood count and all normal. Vit D needs doing again as sample leaked, and ferritin was 35 ng ml, which according to some, as far as I can make out, is below optimal although in standard range...12 - 150.

I don't have any other hyper issues right now. Temp still low and heart rate still bobbing around the sixty above and below mark. I think I felt too energized at 2.5 grains - wanted to keep my body going all day - and heart rate went up for a short while after taking but dropped to low again in the evenings. I noticed something about T4 pooling and wondered if I need to go up slower. Confused.

11 Replies
oldestnewest

Hi hellbell

I'm sorry you are having a problem with swelling and you're worried you've gone up too fast with NDT. This is a link if you've not already seen it:-

stopthethyroidmadness.com/m...

Usually, swelling is a clinical symptom of hypothyroidism.

web.archive.org/web/2010103...

2 likes
Reply

Thanks very much Shaws :) Will check it out now, Yes, I thought it was too but aslo found info about it with hyper. Seems strange it's happened since using thyroid hormone.

Reply

Get your GP to check you out as oedema is also common in other conditions.

Reply

I will. I had recent bloods done and Kidneys fully filtrating. I am also dxd with FM.

Reply

You may be interested in this link:-

web.archive.org/web/2010103...

Reply

Thanks again Shaws. I wish he was still her but he did leave a full legacy of help. I haven't read these Q and A's ..so thanks again

Reply

The best one-stop response I have seen to myxedema yet. Thanks again

Reply

Here is another link.. Maybe you need a slight increase in meds:-

thyroid.answers.com/symptom...

1 like
Reply

I'm feeling more confident about going back up again, thanks. I think I'll move back to where I was in split doses...maybe. Yes, feet, ankles and legs, plus my tummy too. I think I had it on my stomache and hips for while thinking it was ordinary fat...but it's to wobbly, now conditioned worsened.

Reply

I can still use it as leverage to get my heart checked out again, I guess.

Reply

Just read your profile Shaws. Very encouraging. I'm on Naturethroid too. Self medicating, alas, as my gp will not hear of it.

Reply

You may also like...